# SDR CALA2015011392945

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 76,873 hours, 14,044 cycles
- Engine: Pwa PW4077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP TE WEDGE SUSTAINED DAMAGE MEASURING APPROX 28 INCHES BY 8 INCHES ON OTBD END.  ACCOMPLISHED COMPOSITED REPAIR TO TE WEDGE IAW SRM 57-53-01 REPAIR 3 PAGE 205 TABLE 201 CATEGORY A REPAIR USING 250 PREPREG.  NO SIZE LIMITATIONS FOR THIS REPAIR. NEEDS FINISH RESTORED, CONDUCTIVE COATING, PRIMER & TOP COAT.
